A 52-year-old female asked:
Off geodon (ziprasidone) 4 months but still have terrible anxiety and occasional muscle twitching. fluttery feeling in my chest. will these go away ever?
1 doctor answer • 1 doctor weighed in
Psychiatry 19 years experience
Weaning off meds: One would need more information regarding your condition and why your doctor decided to taper off the geodon (ziprasidone).
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsAnswered >2 years ago
Last updated Apr 8, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.